MathSciNet Relay Station
MathSciNet bibliographic data
MR364196 (51 #451) 12C05
Beard, Jacob T. B., Jr.; West, Karen I. Factorization tables for $x\sp{n}-1$ over ${\rm GF}\,(q)$. Math. Comp. 28 (1974), 1167–1168; addendum, ibid. 28 (1974), no. 128, loose microfiche suppl. D1–F2.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement